# SDR CALA2022051101201

- Difficulty date: May 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737
- Aircraft serial: 33461
- Aircraft time: 50,076 hours, 18,084 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: BR964411
- Condition: Damaged
- Location: 31abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 31 ABC DAMAGED. REMOVED AND REPLACED WHITE EMERGENCY LIGHT REF MM 33-51-11. OPS CK OK. VERIFIED IDT REQUIREMENTS
